Biblioteca de la Universidad Complutense de Madrid

A survey on continuous elliptical vector distributions

Impacto



Gómez Sánchez-Manzano, Eusebio y Gómez Villegas, Miguel A. y Marín Diazaraque, Juan Miguel (2003) A survey on continuous elliptical vector distributions. Revista matemática complutense, 16 (1). pp. 345-361. ISSN 1988-2807

[img]
Vista previa
PDF
426kB

URL Oficial: http://www.mat.ucm.es/serv/revista/p_insm_es.htm



Resumen

In this paper it is taken up a revision and characterization of the class of absolutely continuous elliptical distributions upon a parameterization based on the density function. Their properties (probabilistic characteristics, a±ne transformations, marginal and conditional distributions and regression) are shown in a practical and easy to interpret way. Two examples are fully undertaken: the multivariate double exponential dis-tribution and the multivariate uniform distribution.


Tipo de documento:Artículo
Palabras clave:Elliptical distribution; Elliptically contoured distribution; Stochastic representation; Conditional and marginal distributions; Regression
Materias:Ciencias > Matemáticas > Estadística aplicada
Código ID:11164
Depositado:16 Sep 2010 08:49
Última Modificación:04 Mar 2016 15:01

Sólo personal del repositorio: página de control del artículo